Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Reversible diffeomorphisms and flows


Author: Robert L. Devaney
Journal: Trans. Amer. Math. Soc. 218 (1976), 89-113
MSC: Primary 58F05
DOI: https://doi.org/10.1090/S0002-9947-1976-0402815-3
MathSciNet review: 0402815
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize the classical notion of reversibility of a mechanical system. The generic qualitative properties of symmetric orbits of such systems are studied using transversality theory. In particular, we prove analogues of the closed orbit, Liapounov, and homoclinic orbit theorems for R-reversible systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F05

Retrieve articles in all journals with MSC: 58F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0402815-3
Article copyright: © Copyright 1976 American Mathematical Society